The Normal Density of Prime Ideals in Small Regions.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 111-126
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Gaussian primes, Hecke -functions, extended Riemann hypothesis, density of prime ideals, mean value theorem
@article{MOMA_1998__125_4_178802,
author = {M.D. Coleman},
title = {The {Normal} {Density} of {Prime} {Ideals} in {Small} {Regions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {111--126},
year = {1998},
volume = {125},
number = {4},
zbl = {0908.11053},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178802/}
}
M.D. Coleman. The Normal Density of Prime Ideals in Small Regions.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 111-126. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178802/